# SDR SWAA2014102833396

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 28,837 hours, 14,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS20426A3
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HOLDER HOOK RIVET SHEARED.  R & R RIVET IAW SRM.
